# SDR 20001214SH016

- Difficulty date: November 29, 2000
- Submitted: December 14, 2000
- Operation: General aviation
- Aircraft: N153JW
- Make and model: Beech 100BEECH
- Aircraft serial: B53
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99810057652
- Condition: Failed
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT LANDING GEAR FAILED TO EXTEND FOR LANDING.  PILOT UNSUCCESSFULLY ATTEMPTED TO LOWER LANDING GEAR (WHILE IN CONTACT WITH MAINTENANCE) SEVERAL TIMES.  PILOT LANDED AIRCRAFT WITH GEAR RETRACTED.  AIRCRAFT SUSTAINED DAMAGE TO THE LOWER FUSELAGE, LOWER RIGHT NACELLE AND PROPELLERS.  INITIAL INSPECTION REVEALED LEFT TORQUE SHAFT SHEARED INBOARD OF LANDING GEAR ACTUATOR ATTACH POINT DUE TO LEFT LANDING GEAR ACTUATOR INTERNAL FAILURE.  NO DISASSEMBLY OF ACTUATOR PERFORMED.  CAUSE OF FAILURE UNDETERMINED.  (X)
